Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 20, NWS Mobile, AL

February 14, 2016

NWS Mobile, AL issued this small craft advisory at Feb 14, 2016, 4:14 PM CST. It took effect at Feb 15, 2016, 6:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2016, 4:14 PM CST (22:14 UTC)
In effect from
Feb 15, 2016, 6:00 AM CST
Expired
Feb 16, 2016, 9:00 AM CST
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

116 
WHUS74 KMOB 142214
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
414 PM CST SUN FEB 14 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT MONDAY AND MONDAY NIGHT FOR
THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60
NM OUT INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND
EAST OF PASCAGOULA...

.A STRONG ONSHORE FLOW WILL DEVELOP ON MONDAY AND CONTINUE THROUGH
MONDAY EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A
MODERATE OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE FRONT BY EARLY
TUESDAY.

GMZ631-632-650-655-150700-
/O.NEW.KMOB.SC.Y.0020.160215T1200Z-160216T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
414 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT
CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST
MONDAY NIGHT. 

* WINDS...SHIFTING SOUTH INCREASING TO 18 TO 23 KNOTS WITH HIGHER
  GUSTS MONDAY AND MONDAY EVENING.

* WAVES/SEAS...BUILDING TO 7 FEET FROM 0 TO 20 NM OUT. BAY AND
  COASTAL WATERWAYS CHOPPY TO ROUGH. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-150700-
/O.NEW.KMOB.SC.Y.0020.160215T1200Z-160216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
414 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM CST
TUESDAY. 

* WINDS...SHIFTING SOUTH INCREASING TO 18 TO 23 KNOTS WITH HIGHER
  GUSTS MONDAY AND MONDAY NIGHT.

* WAVES/SEAS...BUILDING TO 7 FEET FROM 20 TO 60 NM OUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
644 
WHUS74 KMOB 150550
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1150 PM CST SUN FEB 14 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT MONDAY AND MONDAY NIGHT
FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM
20 TO 60 NM OUT INCLUDING THE LOWER END OF MOBILE BAY AND THE
MISSISSIPPI SOUND EAST OF PASCAGOULA...

.A STRONG ONSHORE FLOW WILL DEVELOP ON MONDAY AND CONTINUE
THROUGH MONDAY EVENING AHEAD OF A COLD FRONT APPROACHING FROM THE
WEST. A MODERATE OFFSHORE FLOW IS EXPECTED IN THE WAKE OF THE
FRONT BY EARLY TUESDAY.

GMZ631-632-650-655-151100-
/O.CON.KMOB.SC.Y.0020.160215T1200Z-160216T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1150 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
MIDNIGHT CST MONDAY NIGHT...

* WINDS...SOUTH INCREASING TO 18 TO 23 KNOTS WITH HIGHER GUSTS
  MONDAY AND MONDAY EVENING.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET. BAY AND COASTAL WATERWAYS
  BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-151100-
/O.CON.KMOB.SC.Y.0020.160215T1200Z-160216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1150 PM CST SUN FEB 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM MONDAY TO
6 AM CST TUESDAY...

* WINDS...SOUTH AND INCREASING TO 18 TO 23 KNOTS WITH HIGHER GUSTS
  MONDAY AND MONDAY NIGHT.

* WAVES/SEAS...BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
012 
WHUS74 KMOB 151107
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
507 AM CST MON FEB 15 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT MONDAY AND MONDAY NIGHT
FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING
THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF
PASCAGOULA...

.A STRONG ONSHORE FLOW WILL CONTINUE THROUGH THIS EVENING AHEAD OF A
COLD FRONT APPROACHING FROM THE WEST. A MODERATE OFFSHORE FLOW IS
EXPECTED IN THE WAKE OF THE FRONT BY EARLY TUESDAY.

GMZ631-632-650-655-151915-
/O.CON.KMOB.SC.Y.0020.160215T1200Z-160216T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
507 AM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTH 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET. BAY AND COASTAL 
  WATERWAYS BECOMING CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-151915-
/O.CON.KMOB.SC.Y.0020.160215T1200Z-160216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
507 AM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...SOUTH 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
460 
WHUS74 KMOB 151604 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CST MON FEB 15 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT MONDAY AND MONDAY NIGHT
FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA
INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND
EAST OF PASCAGOULA...

.A STRONG ONSHORE FLOW WILL CONTINUE THROUGH THIS EVENING AHEAD
OF A COLD FRONT APPROACHING FROM THE WEST. A MODERATE OFFSHORE
FLOW IS EXPECTED IN THE WAKE OF THE FRONT BY EARLY TUESDAY.

GMZ631-632-650-655-160300-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-160216T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1004 AM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTH 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET. BAY AND COASTAL 
  WATERWAYS BECOMING CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-160300-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-160216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1004 AM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...SOUTH 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
076 
WHUS74 KMOB 152041 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CST MON FEB 15 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA INCLUDING THE LOWER END OF MOBILE
BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA...

.A STRONG ONSHORE FLOW WILL CONTINUE THROUGH THIS EVENING AHEAD
OF A COLD FRONT APPROACHING FROM THE WEST. A MODERATE OFFSHORE
FLOW IS EXPECTED IN THE WAKE OF THE FRONT BY EARLY TUESDAY.

GMZ631-632-650-655-160600-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-160216T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
241 PM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...SOUTH 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET. BAY AND COASTAL 
  WATERWAYS BECOMING CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-160600-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-160216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
241 PM CST MON FEB 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...SOUTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
821 
WHUS74 KMOB 160622
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1222 AM CST TUE FEB 16 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF
WATERS OF ALABAMA AND NORTHWEST FLORIDA BEYOND 20 NAUTICAL MILES
OFFSHORE...

...SMALL CRAFT ADVISORY FOR MISSISSIPPI SOUND...SOUTHERN MOBILE BAYS
AND THE GULF WATERS FROM 0 TO 20 NAUTICAL MILES OFFSHORE. 

.A STRONG ONSHORE FLOW IN ADVANCE OF A COLD FRONT WILL CONTINUE OVER
THE FAR OFFSHORE GULF WATERS THROUGH 6 AM...WITH WINDS DIMINISHING
AND BECOMING MORE WEST TO NORTHWEST BEHIND THE FRONT AND CLOSER TO
SHORE. 

GMZ631-632-650-655-160730-
/O.EXP.KMOB.SC.Y.0020.000000T0000Z-160216T0600Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1222 AM CST TUE FEB 16 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS HAVE DECREASED TO AROUND 15 TO 20 KNOTS...JUST BELOW SMALL
  CRAFT ADVISORY CRITERIA. SMALL CRAFT SHOULD CONTINUE TO EXERCISE
  CAUTION OVERNIGHT. SEAS WILL STILL RANGE FROM 4 TO 6 OVERNIGHT.

$$

GMZ670-675-161200-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-160216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1222 AM CST TUE FEB 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...SOUTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
572 
WHUS74 KMOB 161101 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
501 AM CST TUE FEB 16 2016

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE OFFSHORE WATERS
OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM UNTIL 9 AM CST THIS
MORNING...

.A STRONG OFFSHORE FLOW WILL PERSIST OVER THE OFFSHORE WATERS OF 
ALABAMA AND NORTHWEST FLORIDA UNTIL MID MORNING THEN DIMINISH AND
SHIFT SOUTHWEST LATER IN THE DAY.

GMZ670-675-161500-
/O.EXT.KMOB.SC.Y.0020.000000T0000Z-160216T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 AM CST TUE FEB 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...SOUTH AROUND 20 KNOTS THROUGH EARLY TO MID MORNING. 

* WAVES/SEAS...7 FEET EARLY SUBSIDING TO 4 TO 5 FEET LATER IN THE
  DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 4:00 PM CST, 14 minutes earlier.

Area forecast discussion, Feb 14, 4:00 PM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CST SUN FEB 14 2016

...A FEW SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND
EVENING...

.NEAR TERM /NOW THROUGH MONDAY/...ADVANCING MID LEVEL SHORT WAVE
OVER THE LOWER ROCKIES AND SOUTH CENTRAL PLAINS THIS AFTERNOON WILL
CONTINUE TO DIG AND SHIFT EASTWARD ACROSS TX AND INTO THE LOWER MS
RIVER VALLEY BY LATE MON AFTERNOON HELPING TO SET TO STAGE FOR
LIKELY TO CATEGORICAL POPS FOR ALL LOCATIONS IN THE FORECAST AREA
MON AND MON EVENING...WITH A FEW ISOLATED SEVERE THUNDERSTORMS
POSSIBLE BEGINNING OVER WESTERN PARTS OF THE FORECAST BY EARLY MON
AFTERNOON THEN SHIFTING EAST ACROSS REMAINING AREAS OF THE FORECAST
AREA LATE MON AFTERNOON THROUGH EARLY MON EVENING.

MOST OF THE LATEST PHYSICAL GUIDANCE CONTINUES TO SHOW A DEVELOPING
850 MB JET MOVING EASTWARD FROM EAST CENTRAL AND SOUTHEAST MS ACROSS
SW AL AND THE WESTERN FL PANHANDLE MOSTLY DURING THE AFTERNOON AND
EARLY EVENING HOURS COUPLED WITH SFC BASED CAPES RANGING FROM 600 TO
1000 J/KG BY EARLY MON AFTERNOON. ALOFT A WELL DEFINED UPPER JET
LOOKS TO BE LOCATED MOSTLY WELL TO THE EAST AND SOUTHEAST OF THE
FORECAST AREA HELPING TO LIMIT THE POTENTIAL FOR ANY STRONGER
DYNAMICAL FORCING THROUGH MON AFTERNOON. LATEST MODEL SOUNDINGS
CONTINUE TO SHOW DECENT LAPSE RATES AROUND 6.5 C/KM ALONG WITH WET
BULB ZERO VALUES BETWEEN 7K AND 8K FT DURING THIS TIME FRAME
SUGGESTING THE POTENTIAL FOR MEDIUM TO LARGE HAIL WITH ANY OF THE
STRONGER THUNDERSTORMS DURING THE AFTERNOON...ESPECIALLY OVER LOWER
AND EASTERN SECTIONS OF THE FORECAST AREA BY MID TO LATE AFTERNOON.
BULK SHEAR VALUES ALSO CLIMB TO 40 TO 50 KNOTS FOR MOST AREAS ALONG
WITH 0-3 KM HELICITY VALUES RANGING FROM 200 TO 400 M2/S2 MOSTLY IN
VICINITY OF THE ADVANCING 850 JET DURING THE AFTERNOON SUGGESTING FEW
ISOLATED OR DISCRETE ROTATING CELLS WILL BE POSSIBLE MOSTLY IN
ADVANCE OF A STRONGER BAND OF THUNDERSTORMS MOVING ACROSS THE REGION
DURING THE MID TO LATE AFTERNOON HOURS. WITH THIS BAND OF HEAVY
SHOWERS AND THUNDERSTORMS DAMAGING STRAIGHT LINE WINDS MOSTLY WITH
BOWING SEGMENTS ALONG THE LINE WILL ALSO BE POSSIBLE THOUGH STILL
MOSTLY ISOLATED IN COVERAGE. WITH ALL SAID THE BIGGEST THREATS LOOK
TO BE MEDIUM TO LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WITH
MAYBE A FEW ISOLATED TORNADOES. WITH THIS HAVE POSTED A GRAPHIC ON
THE WEB PAGE SHOWING A LIMITED RISK FOR SEVERE WEATHER FOR MON
AFTERNOON AND MON EVENING. CURRENT THINKING FROM THE STORM
PREDICATION CENTER HAS MOST OF THE FORECAST AREA IN A SLIGHT RISK
ALSO FOR MON AND MON EVENING.

AS FOR TEMPS WILL LEAN TOWARDS THE WARMER ECMWF MOS GUIDANCE FOR
LOWS TONIGHT DUE TO GOOD VERTICAL MIXING STILL OCCURRING IN THE
BOUNDARY LAYER AND BETTER CONSISTENCY WITH SURROUNDING WFOS...AND A
BLEND OF ALL THE MOS GUIDANCE FOR HIGHS ON MON DUE MOSTLY TO BETTER
CONSISTENCY AGAIN WITH SURROUNDING OFFICES. 32/EE

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...THE MID LEVEL
TROUGH AXIS WILL CONTINUE TO PROGRESS EASTWARD FROM THE TENNESSEE
VALLEY AND CENTRAL GULF COAST REGION MONDAY EVENING TO THE OHIO
VALLEY AND THE SOUTHEASTERN U.S. BY EARLY TUESDAY MORNING. THE
ASSOCIATED SURFACE LOW PRESSURE SYSTEM IS FORECAST TO BE LOCATED
OVER THE VICINITY OF NORTHERN AL EARLY MONDAY EVENING...WITH THE
ATTENDANT COLD FRONT STRETCHING SOUTHWESTWARD ACROSS WESTERN AL AND
INTO SOUTH CENTRAL MS AND LA. THE COLD FRONT WILL SWEEP EASTWARD
ACROSS OUR FORECAST AREA THROUGH THE EVENING HOURS MONDAY...WITH WEST
TO NORTHWEST WINDS AND A COOLER AND SLIGHTLY DRIER AIRMASS MOVING
THROUGH THE REGION IN THE WAKE OF THE FRONTAL PASSAGE. SCATTERED TO
NUMEROUS SHOWERS ALONG WITH A FEW THUNDERSTORMS POSSIBLY ORGANIZED
INTO A BROKEN LINE WILL CONTINUE TO MOVE EASTWARD ACROSS OUR
FORECAST AREA MONDAY EVENING AHEAD OF THE PASSING SHORTWAVE TROUGH
AXIS AND ADVANCING COLD FRONT. ENOUGH DEEP LAYER SHEAR AND MARGINAL
INSTABILITY WILL FAVOR A LINGERING SEVERE WEATHER POTENTIAL...
PRIMARILY IN THE FORM OF DAMAGING WINDS AND POSSIBLY HAIL TO QUARTER
SIZE THROUGH THE EARLY EVENING HOURS PRIOR TO FRONTAL PASSAGE. RAIN
CHANCES SHOULD DIMINISH FROM WEST TO EAST MONDAY EVENING...WITH ONLY
ISOLATED LINGERING SHOWERS ANTICIPATED BY MIDNIGHT OVER THE FAR
EASTERN ZONES. CLOUDS SHOULD DECREASE LATE WITH LOWS IN THE LOWER TO
MID 40S OVER INTERIOR AREAS...WITH UPPER 40S TO LOWER 50S ANTICIPATED
NEAR THE IMMEDIATE COAST.

A MUCH DRIER FLOW WEST TO NORTHWEST ALOFT IS ANTICIPATED TUESDAY
THROUGH WEDNESDAY AS OUR AREA REMAINS ON THE BASE OF A LONGWAVE
TROUGH AXIS ENCOMPASSING MUCH OF THE EASTERN CONUS. MOSTLY CLEAR
SKIES CAN BE EXPECTED TUESDAY INTO WEDNESDAY WITH HIGHS BOTH DAYS
REACHING INTO THE MID TO UPPER 60S. LOWS TUESDAY AND WEDNESDAY NIGHTS
WILL MOSTLY BE IN THE 40S. /21

.LONG TERM /THURSDAY THROUGH SUNDAY/...A CONTINUED DRY WEATHER
PATTERN IS EXPECTED DURING THE LATTER PART OF THE WEEK INTO THE
FIRST PART OF THE WEEKEND AS OUR AREA REMAINS UNDERNEATH DRY
NORTHWEST TO WEST FLOW ALOFT ON THE NORTHERN FRINGE OF AN UPPER LEVEL
RIDGE OF HIGH PRESSURE THAT WILL BE BUILDING OVER THE GULF OF MEXICO.
A SURFACE RIDGE OF HIGH PRESSURE WILL MEANWHILE BUILD ACROSS THE
EASTERN SEABOARD AND WESTERN ATLANTIC LATE IN THE WEEK...AND WILL
EVENTUALLY BECOME ORIENTED FROM THE WESTERN ATLANTIC TO THE EASTERN
GULF BY THE WEEKEND...BRINGING A WARM SOUTHERLY SURFACE FLOW PATTERN
BACK TO THE REGION LATE IN THE EXTENDED PERIOD. TEMPERATURES SHOULD
WARM INTO THE LOWER 70S FOR HIGHS ACROSS MUCH OF THE REGION FRIDAY
THROUGH SUNDAY...WITH LOWS TRENDING FROM THE 40S FRIDAY MORNING TO
THE 50S BY SATURDAY AND SUNDAY MORNINGS. THE NEXT CHANCE OF RAIN MAY
ARRIVE LATE SUNDAY OR POSSIBLY INTO NEXT MONDAY AHEAD OF THE NEXT
COLD FRONT. /21

&&

.MARINE...A MODERATE SOUTHEASTERLY WIND FLOW IS EXPECTED OVER THE
MARINE AREA THROUGH TONIGHT SHIFTING MOSTLY SOUTH AND BUILDING MOSTLY
DURING THE DAY AND EVENING HOURS ON MON. WINDS WILL INCREASE TO
AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS MOSTLY OVER THE OPEN GULF
WATERS OUT TO 60 NM AND THE LOWER END OF MOBILE BAY INCLUDING THE MS
SOUND EAST OF PASCAGOULA AND 15 TO 20 KNOTS WITH HIGHER GUSTS FOR
THE INSHORE WATERS FURTHER EAST. SEAS UP TO 7 FT FROM 0 TO 60 NM OUT
CAN BE EXPECTED WITH THE STRONGER ONSHORE FLOW MON AND MON EVENING
SUBSIDING AFTER MIDNIGHT IN THE WAKE OF A MODERATE COLD FRONT MOVING
ACROSS THE REGION LATE MON EVENING AND MON NIGHT. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD AND ALONG THE
FRONT WITH A FEW STRONGER STORMS POSSIBLE. A MODERATE OFFSHORE FLOW
PROCEEDS THE FRONT EARLY TUE SHIFTING WEST AHEAD OF ANOTHER WEAKER
COLD FRONT MOVING THROUGH LATER IN THE WEEK. HIGH PRESSURE BUILDS
OVER THE REGION LATER IN THE WEEK. SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR THE OPEN GULF WATERS OUT TO 60 NM MILES MON AND MON NIGHT
AND THE LOWER END OF MOBILE BAY INCLUDING THE MISSISSIPPI SOUND EAST
OF PASCAGOULA MON AND MON EVENING. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      53  69  46  67 /  20  90  50   0
PENSACOLA   53  69  49  65 /  10  80  70   0
DESTIN      55  67  53  63 /  10  80  80   0
EVERGREEN   45  70  46  67 /  10  80  80   0
WAYNESBORO  50  67  42  69 /  30  90  50   0
CAMDEN      45  69  44  67 /  10  90  70   0
CRESTVIEW   44  69  47  65 /  10  80  80   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY
     NIGHT FOR GMZ631-632-650-655.

     SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 6 AM CST TUESDAY FOR
     GMZ670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 14, 4:08 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
408 PM CST SUN FEB 14 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-152215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
408 PM CST SUN FEB 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE
REGION AHEAD OF AN APPROACHING COLD FRONT MONDAY AND MONDAY NIGHT. A
FEW SEVERE STORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND
EVENING HOURS MONDAY. DAMAGING WINDS AND HAIL TO THE SIZE OF QUARTERS
WILL BE THE PRIMARY SEVERE HAZARDS...THOUGH AN ISOLATED TORNADO WILL
ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED MONDAY.

GMZ630>635-650-655-670-675-152215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
408 PM CST SUN FEB 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP MONDAY AS
SOUTHERLY WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT AND
CONTINUE INTO MONDAY EVENING AS WINDS BECOME WESTERLY.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON AND EVENING. HIGH WINDS...LOCALLY HIGHER WAVES AND VERY
HEAVY RAIN CAN BE EXPECTED IN THE STRONGEST STORMS THAT DEVELOP.

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.